# SDR QXEA200701204

- Difficulty date: July 22, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,691 hours, 15,907 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STS FLIGHT NR 2467: FUSELAGE DOOR WARNING LIGHT ILLUMINATED ON T/O.  AFT BAGGAGE DOOR INDICATES OPEN.  AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE FOUND THE AFT BAGGAGE DOOR HANDLE POPPED.  VISUALLY INSPECTED AFT CARGO DOOR.  NO DEFECTS NOTED.  C/W Q400 AMM OPS TEST OF AFT CARGO DOOR TASK 52-31-00-710-801.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
